# SDR DALA2024102210316

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED NUT HOLES ON OTBD ACTUATOR ACCESS PANEL AT RH ELEVATOR. SUMMARY OF NRC 00563: INTERNAL DOUBLER WAS FABRICATED PER B717-200 SRM 51-41-02-0G, AND DWG 9918480 REV BF, AND RIB PER DWG 9918471 REV B, AND INTERNAL DOUBLER AND RIB WERE REPLACED PER B717 SRM 51-41-08-0G PAR 7 AND 51-41-01-0G. (LP #0621179)
